MAUDE Adverse Event Report: STRYKER GMBH REPOSITIONING FORCEPS SPS L143MM; REDUCTION FORCEPS

STRYKER GMBH REPOSITIONING FORCEPS SPS L143MM; REDUCTION FORCEPS
Catalog Number 702932
Medical Device Problem Codes Break (1069); Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tooth of the scissors were broken off.It is unknown when did the issue occur.There were no reports of surgical delays or patient harm.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
Correction - please refer to h6 (device & method) codes.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.However, it was communicated during the communications that the device broke, but the problem was not caused by the item.Due to the long period of time the device was used, the device broke.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that the tooth of the scissors were broken off.It is unknown when did the issue occur.There were no reports of surgical delays or patient harm.New information from rep: the sales representative clarified that the initial request was opened by the customer in error.The customer intended to request a replacement due to normal wear and tear, which resulted from high usage of the product, and not to submit a product complaint.The customer¿s request was related to a routine need for replacement, not any defect or malfunction of the product.

Brand Name
REPOSITIONING FORCEPS SPS L143MM
Common Device Name
REDUCTION FORCEPS
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20024615
Report Number0008031020-2024-00329
Device Sequence Number15621968
Product Code LXH
UDI-Device Identifier04546540414182
UDI-Public04546540414182
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number702932
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown